MathSciNet Relay Station
MathSciNet bibliographic data
MR1129874 (93g:26018) 26A99 (54H99)
Ciesielski, Krzysztof; Larson, Lee Refinements of the density and $\scr I$-density topologies. Proc. Amer. Math. Soc. 118 (1993), no. 2, 547–553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement